首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CORRECTNESS OF RECURSIVE PARALLEL NONDETERMINISTIC FLOW PROGRAMS
被引:4
|
作者
:
GOGUEN, JA
论文数:
0
引用数:
0
h-index:
0
GOGUEN, JA
MESEGUER, J
论文数:
0
引用数:
0
h-index:
0
MESEGUER, J
机构
:
来源
:
JOURNAL OF COMPUTER AND SYSTEM SCIENCES
|
1983年
/ 27卷
/ 02期
关键词
:
D O I
:
10.1016/0022-0000(83)90043-0
中图分类号
:
TP3 [计算技术、计算机技术];
学科分类号
:
0812 ;
摘要
:
引用
收藏
页码:268 / 290
页数:23
相关论文
共 50 条
[1]
CORRECTNESS OF NONDETERMINISTIC PROGRAMS
MANNA, Z
论文数:
0
引用数:
0
h-index:
0
机构:
STANFORD UNIV,STANFORD,CA
STANFORD UNIV,STANFORD,CA
MANNA, Z
[J].
ARTIFICIAL INTELLIGENCE,
1970,
1
(1-2)
: 1
-
26
[2]
NONDETERMINISTIC FLOWCHART PROGRAMS WITH RECURSIVE PROCEDURES - SEMANTICS AND CORRECTNESS .2.
GALLIER, JH
论文数:
0
引用数:
0
h-index:
0
GALLIER, JH
[J].
THEORETICAL COMPUTER SCIENCE,
1981,
13
(03)
: 239
-
270
[3]
NONDETERMINISTIC FLOWCHART PROGRAMS WITH RECURSIVE PROCEDURES - SEMANTICS AND CORRECTNESS .1.
GALLIER, JH
论文数:
0
引用数:
0
h-index:
0
GALLIER, JH
[J].
THEORETICAL COMPUTER SCIENCE,
1981,
13
(02)
: 193
-
223
[4]
ON THE TOTAL CORRECTNESS OF NONDETERMINISTIC PROGRAMS
HAREL, D
论文数:
0
引用数:
0
h-index:
0
机构:
IBM CORP,THOMAS J WATSON RES CTR,YORKTOWN HTS,NY 10598
IBM CORP,THOMAS J WATSON RES CTR,YORKTOWN HTS,NY 10598
HAREL, D
[J].
THEORETICAL COMPUTER SCIENCE,
1981,
13
(02)
: 175
-
192
[5]
THE CORRECTNESS OF NONDETERMINISTIC PROGRAMS REVISITED
HOLENDERSKI, L
论文数:
0
引用数:
0
h-index:
0
HOLENDERSKI, L
[J].
INFORMATION PROCESSING LETTERS,
1986,
23
(06)
: 299
-
303
[6]
PARAMETER PASSING IN NONDETERMINISTIC RECURSIVE PROGRAMS
BENSON, DB
论文数:
0
引用数:
0
h-index:
0
BENSON, DB
[J].
JOURNAL OF COMPUTER AND SYSTEM SCIENCES,
1979,
19
(01)
: 50
-
62
[7]
PROVING TOTAL CORRECTNESS OF NONDETERMINISTIC PROGRAMS IN INFINITARY LOGIC
BACK, RJR
论文数:
0
引用数:
0
h-index:
0
机构:
MATH CENTRUM,1098 SJ AMSTERDAM,NETHERLANDS
MATH CENTRUM,1098 SJ AMSTERDAM,NETHERLANDS
BACK, RJR
[J].
ACTA INFORMATICA,
1981,
15
(03)
: 233
-
249
[8]
PARALLEL ALGORITHMS AND CORRECTNESS IN PARALLEL PROGRAMS
MIRENKOV, NN
论文数:
0
引用数:
0
h-index:
0
MIRENKOV, NN
[J].
PROGRAMMING AND COMPUTER SOFTWARE,
1985,
11
(06)
: 321
-
332
[9]
THE TOTAL CORRECTNESS OF PARALLEL PROGRAMS
FLON, L
论文数:
0
引用数:
0
h-index:
0
FLON, L
SUZUKI, N
论文数:
0
引用数:
0
h-index:
0
SUZUKI, N
[J].
SIAM JOURNAL ON COMPUTING,
1981,
10
(02)
: 227
-
246
[10]
NDSeq: Runtime Checking for Nondeterministic Sequential Specifications of Parallel Correctness
Burnim, Jacob
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Elect Engn & Comp Sci, Berkeley, CA 94720 USA
Univ Calif Berkeley, Dept Elect Engn & Comp Sci, Berkeley, CA 94720 USA
Burnim, Jacob
Elmas, Tayfun
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Elect Engn & Comp Sci, Berkeley, CA 94720 USA
Univ Calif Berkeley, Dept Elect Engn & Comp Sci, Berkeley, CA 94720 USA
Elmas, Tayfun
Necula, George
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Elect Engn & Comp Sci, Berkeley, CA 94720 USA
Univ Calif Berkeley, Dept Elect Engn & Comp Sci, Berkeley, CA 94720 USA
Necula, George
Sen, Koushik
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Elect Engn & Comp Sci, Berkeley, CA 94720 USA
Univ Calif Berkeley, Dept Elect Engn & Comp Sci, Berkeley, CA 94720 USA
Sen, Koushik
[J].
ACM SIGPLAN NOTICES,
2011,
46
(06)
: 401
-
414
←
1
2
3
4
5
→